MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; STATLOCK

C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; STATLOCK
Catalog Number NG0120
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nasogastric statlocks were not sticking to the patients even after using the preparation pad.
 
Additional Manufacturer Narrative
The reported event is inconclusive as representative lot samples evaluated are within specification but condition of the used original sample is unknown.No actions can be taken at this time since a root cause was not identified.Visual: received three (3) unopened statlock nasogastric stabilization device.Adhesiveness was tested by placing all three (3) nasogastric stabilization device onto plastic sample bag.Samples adhered onto surface.Therefore, product meets specification.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: remove oil and moisturizer from targeted.Skin area.Apply skin prep to the targeted.Statlock device area for skin protection.And enhanced pad adherence.Allow to dry completely.Contraindications: known tape or adhesive allergies.Warnings and precautions: avoid contacting the statlock device with alcohol or acetone, both can weaken bonding of components and the statlock device pad adherence.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
STATLOCK
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20586986
Report Number1018233-2024-06920
Device Sequence Number8797377
Product Code KMK
UDI-Device Identifier10801741076173
UDI-Public(01)10801741076173(11)240323(17)270128(10)JUJP8503
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNG0120
Device Lot NumberJUJP8503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown